# SDR CX2A03RI002

- Difficulty date: June 25, 2003
- Submitted: June 30, 2003
- Operation: Air carrier
- Aircraft: N14940
- Make and model: Emb EMB-145ER
- Aircraft serial: 145033
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

CREW REPORTED AFTER TAKE OFF SMOKE ODOR IN FLIGHT DECK. THE CREW RETURNED TO RIC WITHOUT FURTHER INCIDENT. MAINTENANCE INSPECTED THE ENGINE BLEED AIR SYSTEM, AND PERFORMED A HIGH POWER ENGINE RUNS. ALL OPERATIONAL AND LEAK CHECKS WERE SATISFACTORY. THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
